# SDR CA990812032

- Difficulty date: July 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) TWO LARGE CRACKS NOTICED AFTER TAKEOFF IN LOWER CORNER OF LEFT WINDOW.
